# SDR 07FDEA02620

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65649503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 848 FLOORBOARD SUPPORT BET BL 0 AND LBL 24, HAS LIGHT CORROSION AT NUTPLATE HOLES, UPPER AND LOWER FLANGES SURFACES REMOVED FLOOR SUPPORT AND INSTALLED NEW FLOORBOARD SUPPORT BL 0 TO LBL 24 NAD INSTALLED INBD AND OTBD SEAT TRACK FLANGE, STA 780 - 850 FER SRM 51-30-2.
